RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2008, Volume 5, Pages 355–382 (Mi semr112)  

This article is cited in 2 scientific papers (total in 2 papers)

Research papers

Metabelian Lie $U$-algebras

E. Yu. Daniyarova

Omsk Branch of Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Science

Abstract: This is the first in the series of three papers in which we develop algebraic geometry over metabelian Lie algebras. In this paper we introduce metabelian Lie $U$-algebras as a tool for the study of the class of irreducible coordinate algebras and present some approaches to their characterization.

Keywords: metabelian Lie algebra over a field, $U$-algebra, primary algebra.

Full text: PDF file (478 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 512.554.3
MSC: 17B99
Received April 23, 2007, published September 18, 2008

Citation: E. Yu. Daniyarova, “Metabelian Lie $U$-algebras”, Sib. Èlektron. Mat. Izv., 5 (2008), 355–382

Citation in format AMSBIB
\Bibitem{Dan08}
\by E.~Yu.~Daniyarova
\paper Metabelian Lie $U$-algebras
\jour Sib. \`Elektron. Mat. Izv.
\yr 2008
\vol 5
\pages 355--382
\mathnet{http://mi.mathnet.ru/semr112}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2586643}
\elib{http://elibrary.ru/item.asp?id=11928985}


Linking options:
  • http://mi.mathnet.ru/eng/semr112
  • http://mi.mathnet.ru/eng/semr/v5/p355

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. Yu. Daniyarova, “Metabelevy $Q$-algebry Li”, Sib. elektron. matem. izv., 6 (2009), 26–48  mathnet  mathscinet
    2. E. Yu. Daniyarova, “Aksiomy metabelevykh Q-algebr i U-algebr Li”, Sib. elektron. matem. izv., 9 (2012), 266–284  mathnet
  • Number of views:
    This page:91
    Full text:29
    References:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019